Publication Type:

Journal Article

Source:

Acta Applicandae Mathematicae, Volume 112, Number 2, p.223 (2010)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-78149281920&partnerID=40&md5=a0f6cbd77fa766d44909a433e456d7db

Notes:

cited By (since 1996)0

Cite this Research Publication

P. Ga Vaidya, Anand, P. SaSajini, and Nagaraj, Nb, “Erratum: A nonlinear generalization of singular value decomposition and its applications to mathematical modeling and chaotic cryptanalysis (Acta Appl Math (DOI: 10.1007/s10440-010-9560-z))”, Acta Applicandae Mathematicae, vol. 112, p. 223, 2010.